# SDR DALA2015061103750

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 644-671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FWD FLANGE BS 652-671 AND VERTICAL FACE BS 644 AT MID CARGO COMPARTMENT DOOR FRAME BEAM REF ORNRC 154 ZONE 100 MRB 53-018-02, CARD 219, ZONE 100.  MID CARGO DOOR JAMB BEAM WAS REPAIRED IAW SRM 53-05, FIG 123A, OPTION 2 AND ER/A 534411-14 REV. ORIGINAL. RII COMPLETED BY INSPECTION STAMP: HAG, LIC: 200802796 TECHOPS.  ID 870444, ASSOCIATED ER/A 00-534411, ADDED FOR AC 0985.  LP 1986715.
